# SDR 96ZZZX1174

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AW
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Condition: Corroded
- Location: Bs 1555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, C2 CARGO TEAR STRAP LIFTING AT FS 1555 BETWEEN STR 39 AND STR 40.  REMOVED CORROSION AND REPAIRED PER SRM 53-31-00.
